MAUDE Adverse Event Report: Siemens Healthineers AG MOBILETT Elara Max; System, X-Ray, Mobile

Siemens Healthineers AG MOBILETT Elara Max; System, X-Ray, Mobile
Model Number 11107444
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Siemens healthineers (siemens) was notified of an event involving an mobilett elara max system.It was communicated that a member of the hospital staff sustained an electrical shock when they plugged the system in.The person was admitted to the emergency room for examination; however, details regarding the clinical outcome are unknown to siemens as of the date of this report.This information has been requested by siemens.
 
Additional Manufacturer Narrative
H6: initial actions (corrective and/or preventive): there is no general issue identified in the field that requires immediate actions.Manufacturer's preliminary results and conclusion: the investigation is ongoing.The root cause has not yet been identified.A supplemental report will be submitted to the fda upon receipt of reportable information and/or the completion of the investigation.

Brand Name
MOBILETT Elara Max
Common Device Name
System, X-Ray, Mobile
Manufacturer (Section D)
Siemens Healthineers AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
Siemens Healthineers AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
+1(484)323-4198
MDR Report Key50609921
Report Number3004977335-2026-00156
Device Sequence Number16129943
Product Code IZL
UDI-Device Identifier04056869154992
UDI-Public(01)04056869154992
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K182639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11107444
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown